MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 1.2 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 1.2 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING; STOPCOCK, I.V. SET
Catalog Number MC33782
Medical Device Problem Codes Fluid/Blood Leak (1250); No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Event or Problem Description
The event involved a 72" (183 cm) appx 1.2 ml, smallbore ext set w/microclave® clear, clamp, rotating luer where it was reported the clinician went to pull out piperacillin/tazobactam syringe out of the syringe pump and noticed that the tubing was wet and sticky.Further inspection discovered that the 'cap' part of the tubing is logged with fluid (most likely medication).The tubing was then immediately removed.There was patient involvement and unknown adverse event.
 
Additional Manufacturer Narrative
Received one used list #mc33782, 72" (183 cm) appx 1.2 ml, smallbore ext set w/microclave¿ clear, clamp, rotating luer; lot #unknown.No visual damages or anomalies were observed.The reported complaint of a clogged spike could be confirmed.The returned sample was tested and no flow was observed.The probable cause of the no flow malfunction is unknown.A dhr lot # review could not be conducted because no lot number was identified.Corrected information can be found in h6 medical device problem code.

Brand Name
72" (183 CM) APPX 1.2 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, ROTATING
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22072955
Report Number9617594-2025-01090
Device Sequence Number9500885
Product Code FMG
UDI-Device Identifier00887709067240
UDI-Public00887709067240
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC33782
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PIPERACILLIN/TAZOBACTAM SYRINGE, UNK MFR.; SYRINGE PUMP, UNK MFR.
Patient SexUnknown